MAUDE Adverse Event Report: DEPUY MITEK LLC US BIOINTRAFIX SHEATHTRIAL 9MM *EA; ORTHOPAEDIC IMPLANT INSERTER/EXTRACTOR

DEPUY MITEK LLC US BIOINTRAFIX SHEATHTRIAL 9MM *EA; ORTHOPAEDIC IMPLANT INSERTER/EXTRACTOR
Catalog Number 254651
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 11/12/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.Udi: (b)(4).Evaluation statement: this issue is being closed because multiple email attempts have been made requesting the return status of the device.If and when the device in question is returned this file will be reopened and its contents made to reflect the results of the evaluation.Furthermore, no lot numbers were supplied which precludes conducting a batch history review or a lot specific search in the complaints handling system.Therefore, we cannot determine what caused the user to experience the reported event, we cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the etq complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during anterior cruciate ligament reconstruction surgical procedure, it was observed that the biointrafix sheathtrial 9mm *ea device broke when impacted with the hammer.They were able to continue with the procedure without the instrument.Product specialist was not present during the case.Nothing fell into the patient.Patient was fine post-surgery.No delay in surgery.No adverse event to patient.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Common Device Name
ORTHOPAEDIC IMPLANT INSERTER/EXTRACTOR
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8253373
Report Number1221934-2019-56016
Device Sequence Number13991950
Product Code LXH
UDI-Device Identifier10886705013425
UDI-Public10886705013425
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/19/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254651
Device Lot NumberE38A20704
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2015
Initial Report FDA Received Date01/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1